sexologist-icon
Sex problem
Erectile dysfuntion caused by bodybuilding supplements from few days. Now i m very tensed what to do.
30 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hello Quit immediately using that supplement. Don't become panic regarding this. Start ashwagandha powder with warm milk twice a day. It's ayurvedic medicines which has no side effects.
Health Tips
Take sufficient sleep. Drink plenty of water. Avoid smoking and drinking. Continue exercise.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.